# SDR CALA9701245

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16893
- Make and model: Doug DC-9-82
- Aircraft serial: 49392
- Engine: Pwa JT8D219
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

THE NR 2 ENGINE COMPRESSOR STALLED AND ENGINE FLAMED OUT WHILE REDUCING POWER AT FL 260 DURING INTERMEDIATE LEVEL-OFF WHILE ENROUTE.  THE AIRCRAFT WAS DIVERTED TO GSO WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND METAL IN NR 2 ENGINE TAILPIPE AND THE COMPRESSOR WAS FROZEN.  THE NR 2 ENGINE WAS REMOVED AND REPLACED.  *S/D*  SHOP FINDINGS REVEALED C-7 BLADE FAILURE.
